Follow
Share

What can be causing a very low blood count, in my 89 yr. old mother with ALZ& demenita.? she takes aricept ,namemda and prednesone,others she just got of the hosptial 3 weeks ago. Hr hemotogist can not explain it . She is on Prednesone ,Aricept ,namenda and others. ie bp,arithrits,choelstorol ,etc.whe isw cursing andn talking back klike a 10 yr. old .she can nost take care of herself ,need sitters round the clock . Pleased advise soon.John Ewaldsen,Savannah ,ga. her red blood cells are not replacing themselves . Dr. says .any glues ?

This question has been closed for answers. Ask a New Question.
Find Care & Housing
Obviously only medical test can explain the blood count. She could behaving digestive problems (no absorbing nutrients like with Celiac disease). I've heard of this happening.

Her behavior could be due to many issues, including a reaction to being hospitalized. This change is not unusual for someone her age after going home from the hospital.
Has she been checked for infections? This could cause both problems.

Maybe you need another doctor to look her over. The blood count is something they can examine. The mental issues could be caused by low blood count, infection or dementia made worse by the hosptializtion.

Please check back and let us know how you are doing.
Carol
Helpful Answer (0)
Report

what can be some of the causes of my cbc counts of leukocytes, lymphocytes, monocytes, and neutrohils all to be high? I am a 49 year old male whith chronic lower back pain and herniated c4-c7 discs! maybe just a general idea anything please.
Helpful Answer (0)
Report

In both situations, a bone marrow biopsy is indicated. This analysis will help a good hematologist narrow down the possibilities for malfunctioning bone marrow. Get a referral.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.